# SDR ASAA2013061295086

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 12,639 hours, 3,802 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXRL
- Condition: Failed
- Location: Ee Bay
- Part time: 23,781 hours, 7,525 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78222000 STEP 2.D.(5) FAILS. WHEN ATTEMPTING TO SELECT V/S MODE ON MCP, MINIMUM SPEED REVERSION ACTIVATES AND V/S REVERTS TO LEVEL CHANGE, WITH UNDERSPEED LIMITING CHARACTER FLASHING IN IAS/MACH DISPLAY.  ACFT GROUNDED.  SWAPPED FCC A & B, VERIFIED PROBLEM LIES IN FCC A.  REINSTALLED FCCS IN ORIGINAL POSITIONS.  R & R FCC A, NEW PART BAD FROM STOCK (MESSAGES 22-11337 & 22-11339 PITCH & ROLL SENSOR EXC INV = 10 VOLTS). REMOVED, REPLACED, AND TESTED FCC A IAW MM 22-11-33-400-801. TESTS PASS. ACCOMPLISHED DFCS LRU REPLACEMENT TEST IAW MM 22-11-33/401, DFCS LAND VERIFY TEST IAW MM 22-11-00/201, AND HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00.  ALL TESTS PASS (FOR A & B FCC).  ACFT REMAINS CATIIIA AUTOLAND & HGS, SCREW REFLECTS SAME.
